MathSciNet Relay Station
MathSciNet bibliographic data
MR1294925 76M20 (76D05)
Han, Hou De; Lu, Jin Fu; Bao, Wei Zhu A discrete artificial boundary condition for steady incompressible viscous flows in a no-slip channel using a fast iterative method. J. Comput. Phys. 114 (1994), no. 2, 201–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement